Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Jump to: C | E
Number of items: 2.


Cheung, C.W. and Lai, C-H. ORCID: 0000-0002-7558-6398 (2001) On a flexible elimination algorithm with applications to panel element equations. IMA Journal of Numerical Analysis, 21 (2). pp. 603-619. ISSN 0272-4979 (Print), 1464-3642 (Online) (doi:


Eigel, M., George, E. ORCID: 0000-0001-9011-3970 and Kirkilionis, M. (2010) A mesh-free partition of unity method for diffusion equations on complex domains. IMA Journal of Numerical Analysis, 30 (3). pp. 629-653. ISSN 0272-4979 (Print), 1464-3642 (Online) (doi:

This list was generated on Sat Mar 25 23:48:47 2023 UTC.